# SDR P5CA9801490

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOUND CRACKED AND DEFORMED AT INBOARD CHORD, BS 1760 STRINGER 10-11R.  REPAIRED PER SRM 53-10-04 FIGURE 1.
